Site Accessibility Statement
Wilfrid Laurier University Faculty of Science
September 18, 2014
 
 
Canadian Excellence

Publications



S. Hu, E. Leandro and M. Santoprete, On the topology of the double spherical pendulum, accepted by Regular and Chaotic Dynamics.
S. Hu, F. Lalonde and R. Leclercq, Homological Lagrangian monodromy, Geom. and Top. 15(3):pp. 16171651, 2011.
A. Caviedes, S. Hu and B. Uribe, Chern-Weil homomorphism in twisted equivariant cohomology, Diff. Geom. and Appl. 28(1):pp. 65-80, 2010.
S. Hu and F. Lalonde, A relative Seidel morphism and the Albers map, Trans. Amer. Math. Soc.362 pp. 1135-1168, 2010.
S. Hu, Hamiltonian symmetries and reduction in generalized geometry, Houston J. Math,35(3):pp. 787-811, 2009.
S. Hu and B. Uribe, Extended manifolds and extended equivariant cohomology, J. of Geom. Phys. 59(1):pp. 104-131, 2009.
S. Hu, Reduction and duality in generalized geometry, J. of Symplectic Geom. 5(4):pp. 439 473, 2007.
B. Chen and S. Hu, A deRham model for Chen-Ruan cohomology ring of abelian orbifolds, Math. Ann. 336(1):pp. 51-71, 2006.
S. Hu, Semi-stable degeneration of toric varieties and their hypersurfaces, Comm. Anal. Geo., 14(1):pp. 59-90, 2006.